| Model Number |
304-20 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while re-enabling a device following an mri the physician observed that the patient had a lead impedance over 8000 ohms.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.